MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0412FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2021: lot 1908770: (b)(4) items manufactured and released on 7-nov-2019.Expiration date: 2024-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar events.Additional devices involved: batch reviews performed on 14 january 2021: gmk-sphere 02.12.0025l femoral component sphere cemented # 5+ l (k140826) lot 2000511: (b)(4) items manufactured and released on 29-may-2020.Expiration date: 2025-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar events.Gmk-sphere 02.07.1204l tibial tray fixed cemented # 4 l (k090988) lot 1909596: (b)(4) items manufactured and released on 29-apr-2020.Expiration date: 2025-04-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar events.
 
Event or Problem Description
1 month after the previous revision surgery the patient came in due to signs of infection and the pathogen is unknown.The surgeon removed all components and implanted medacta femur and tibia with antibiotic cement to act as a spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Permanent hardware was implanted today(b)(6) 2021 for this patient after the spacer was explanted.Permanent hardware was implanted on (b)(6) 2021 for this patient after the spacer was explanted.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 4/12 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11271431
Report Number3005180920-2021-00079
Device Sequence Number3842779
Product Code JWH
UDI-Device Identifier07630030826573
UDI-Public07630030826573
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Model Number02.12.0412FL
Device Catalogue Number02.12.0412FL
Device Lot Number1908770
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;